# SDR DALA2025053104192

- Difficulty date: May 30, 2025
- Submitted: May 31, 2025
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 59,898 hours, 31,328 cycles
- Engine: Cfmint CFM565A5
- Engine time: 89,017 hours, 41,356 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

SHIP 3144 -ATO- REJECTED TAKEOFF AT 30KTS DUE TO AN ENGINE #2 FAIL MESSAGE WITH ASSOCIATED ENGINE ROLL BACK.  REPLACED HMU, PERFORMED HIGH POWER RUN CHECKS OK. (LP 7384562)
